MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; APLICAL HOLE PLUG

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; APLICAL HOLE PLUG
Model Number AP-38016-04M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient implanted with my3d pelvis case (b)(4) had an alleged infection.The patient received a washout procedure- no devices were explanted during this procedure.The root cause of the patient's alleged infection could not be determined based on available information.The following mdr submissions are a part of this event: 3013450937-2025-00174, 3013450937-2025-00216, 3013450937-2025-00217, 3013450937-2025-00218, 3013450937-2025-00219, 3013450937-2025-00220, 3013450937-2025-00221, 3013450937-2025-00222, 3013450937-2025-00223, 3013450937-2025-00224, 3013450937-2025-00225, 3013450937-2025-00226, 3013450937-2025-00227.
 
Event or Problem Description
On (b)(6) 2025: the patient implanted with my3d pelvic reconstruction system case (b)(4) had an alleged infection.The patient received a washout procedure- no devices were explanted during this procedure.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM
Common Device Name
APLICAL HOLE PLUG
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key23067606
Report Number3013450937-2025-00228
Device Sequence Number15904883
Product Code LPH
UDI-Device IdentifierB278AP3801604M0
UDI-PublicB278AP3801604M0
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAP-38016-04M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale